# SDR R61A20210320066

- Difficulty date: March 5, 2021
- Submitted: March 20, 2021
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 36,619 hours, 27,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frames 74-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CENTER FUSELAGE III FLOOR STRUCTURE, RH INBOARD SEAT TRACK BEAM AT FR74 - 84.  R/H INBOARD SEAT TRACK BEAM @ FR 74-84 FOUND CORRODED HAS BEEN REMOVED & REPLACED IAW ERJ 170 SRM 51-43-01 & 51-41-01.
